# SDR AMTA200201228

- Difficulty date: September 26, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Aircraft: N195AT
- Make and model: Lkheed 1011
- Aircraft serial: 193C1041
- Aircraft time: 72,866 hours, 32,750 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT, AT F.S. 1212 FOUND CANTED BULKHEAD SUPPORT WEB CRACKED 2 INCHES AT CORNER OF WEB, WEB LOCATED APPROXIMATELY 2 FEET INBD. FROM RT SIDEWALL.  REPAIRED DAMAGE AREA PER ERA L10-53R-4972, REV IR.
